Aleve Nighttime Pain Reliever & Sleep Aid

$20.99

Pack Size: 40 caplets

Ingredients:
Naproxen Sodium 220mg, Diphenhydramine Hydrochloride 25mg

Product on Backorder

Description

Don’t let back, muscle or aches and pains keep you tossing and turning all night. ALEVE Nighttime is the first and only over-the-counter Nighttime product with a sleep aid plus the 12-hour pain relieving strength of ALEVE.
Features:
  • Comes in small, oval caplets
  • For occasional sleeplessness associated with aches and pains
  • Two ALEVE Nighttime caplets help you fall asleep for a good night’s rest, for a better morning
Dosage: Adults and children 12 year and older: Take 2 caplets at bedtime.  Do not take more than 2 caplets in a 24 hour period.  Drink a full glass of water with each done.
Active Ingredients:

Naproxen Sodium … 220 mg
Diphenhydramine Hydrochloride … 25 mg

Please refer to the package for additional information.